This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
my boyfriend is taking large quantities of mini thins...about 12 a day i think. he has been complaining about feeling "not real". he says he is living in a dream world. he has distanced himself from his friends and family, and has almost completely transformed into a new person. is there a possibility that this is caused by the drug? if so can you explain why. thank you
I don't know what mini thins are. It certainly sounds like they have an active ingredient that at the high doses he is taking is causing the problem. Look on the label and ask your pharmacist of your doctor.
Mini Thins are those Max Alert type pills you get over the counter in convenience stores. Many people take these to get them awake if they are very tired. They are very dangerous...especially in large quantities. Each pill contains 25mg of Ephedrine, and 200mg of Guafenesin. That amounts to 300 mg of Ephedrine and 2,400 mg of Guafenesin a day!!! I am surprised he has not had a heart attack by now. Please tell him this is EXTREMELY dangerous!!! They raise the blood pressure, and heart rate. He could go into what's called ventricular tachycardia. If he does not receive medical attention promptly if this occurs, he will die.
I am sorry if I have frightened you, but I'm an RN, and I've seen it happen in the ER on several occasions...even in young people. As a matter of fact, one young sports player just died from taking it. It was on the news revently.
Hi EVERYONE...I'm new to the forum. Ive got tons on my mind and many questions to ask. Seems as if my probs started one day when i used cocaine. Just that morning I suddenly freaked out and was afradi my heart was going to explode cause of how it was beating etc. Had used the stuff for two months on weekedns with no probs. EMT's told me everything seemed fine and that it was prolly a panic attack. But deep inside i thought for sure i may have screwed up my heart or something. Few weeks later i tried it again and a few times after that and each time i freaked out swore I was gonna die. Anyhow i stayed clean and didnt mess with the stuff anymore. However then i starteed to get thesee weird episodes like I had trouble breathing like a smothering feeling and concentrated alot on my breathing cause thought if i didnt i would stop also a slight abnormal feeling or i guess sense of sight was weird or seomthing not sure how to explain it. Suddenly one day i had a panic attack i guess again and that was the end of that afterwards i think i fell into depression. Then started to get these weird heart skips..alot everyday for about a month and a half all day long really scarey. Bad thing is i was afradi i messed up my heart and now it was doing all that weird stuff. got my heart checked out and doc said everything came back normal maybe just stress. Ive got alot of symptoms including sleep disturbances like i wake up suddenly in a panic i guess doesnt last too long and i go right back to bed easily but very scarey. I still worry about my health alot..just wondering if something is being overlooked etc. get tons of muscle twitches all over my body..in the mornings when i wake up i feel shaky inside and out..i also kinda feel off balance like i feel like i sway alot when standing straight up or light my head or body rocks back and forth when i am at rest kinda goes along with my heavy pulse rate. I am taking paxil 37.5mg CR. I am alot better than I was but still have tons of doubts. Can somebody help me with my questions or have any responses..please email me at ***@**** THANKS SO MUCH!!!!!!!
P.S. also a little more depth about my history..previous to this all the only thing I can think of that has some importance is i ised to take alot of Ephedra dieting pills also drank lots of coffe and smoke cigarettes...and did have a bit of a stressfull realtionship too...dont know i was thinking maybe all that had to do with it too...who knows?
Lifereview, Is the Ephedrine causing all of the heart attacks because i noticed that they put it in alot of herbal diet pills that claim to be 100% natural and safe. How safe is trim-spa and stacker 2s? They both contain a small amount of the Ephedrine.
Could you possibly have a heart murmur? I have heard that those who have this rather insignificant heart condition, become fixated on it, and then experience panic attacks. Go get your heart checked out\! Jeez!!! Quit trying to do speed of any kind, as this exaggerates the condition. Panic attacks are scary, but can be controlled. Find a local community mental health center, and get treatment!!!!
I was just wondering about it. There seems to be alot of women at work that take it. I am under current treatment right now and i DO NOT do speed nor do i take anything that is not prescirbed. I was just currious and to how safe these diet pills really are and surely didn't expect such sarcasm about my question.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.